# SDR SWAA2015091043646

- Difficulty date: August 12, 2015
- Submitted: September 10, 2015
- Operation: Air carrier
- Aircraft: N621SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28037
- Aircraft time: 63,057 hours, 50,209 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 6978510
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR CUT OUT AROUND FASTENER SHEAR TIE CORRODED AT BS 302, STRINGER 14L.  R & R CLIP IAW SRM & DWG.
